Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 221, NWS Norman, OK

May 23, 20116 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 23, 2011, 5:41 PM CDT for 6 counties in Oklahoma. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2011, 5:41 PM CDT (22:41 UTC)
Expired
May 23, 2011, 6:45 PM CDT
In force
64 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Alfalfa County, OK, Garfield County, OK, Grant County, OK, Kay County, OK, Major County, OK, Noble County, OK

The radar

The Vance AFB radar (KVNX), 86 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 2:30 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 10.7 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2011-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1801 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2011-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 370 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1801 J/kg
Mixed-layer CIN
-359 J/kg
Mixed-layer LCL
842 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
370 m²/s²
0-3 km storm-relative helicity
390 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

283 
WUUS54 KOUN 232241
SVROUN
OKC003-047-053-071-093-103-232345-
/O.NEW.KOUN.SV.W.0221.110523T2241Z-110523T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
541 PM CDT MON MAY 23 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GARFIELD COUNTY IN NORTHERN OKLAHOMA...
  SOUTHERN GRANT COUNTY IN NORTHERN OKLAHOMA...
  SOUTHERN KAY COUNTY IN NORTHERN OKLAHOMA...
  NOBLE COUNTY IN NORTHERN OKLAHOMA...
  SOUTHEASTERN ALFALFA COUNTY IN NORTHWEST OKLAHOMA...
  NORTHEASTERN MAJOR COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 645 PM CDT

* AT 540 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED SEVERE
  THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHWEST OF     
  RINGWOOD TO 7 MILES EAST OF GARBER...MOVING EAST AT 20 MPH.        
  ANOTHER SEVERE THUNDERSTORM WAS LOCATED 3 MILES EAST OF POND       
  CREEK...ALSO MOVING EAST AT 20 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE ENID AND PONCA CITY.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 180 AND 222.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3684 9678 3675 9682 3675 9689 3669 9694
      3669 9706 3660 9704 3661 9691 3657 9688
      3651 9703 3635 9702 3625 9710 3625 9714
      3617 9716 3629 9852 3650 9835 3678 9789
TIME...MOT...LOC 2240Z 254DEG 19KT 3637 9827 3642 9743

$$
2 follow-up statements
971 
WWUS54 KOUN 232318
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
618 PM CDT MON MAY 23 2011

OKC003-053-232328-
/O.CAN.KOUN.SV.W.0221.000000T0000Z-110523T2345Z/
ALFALFA OK-GRANT OK-
618 PM CDT MON MAY 23 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR SOUTHERN
GRANT AND SOUTHEASTERN ALFALFA COUNTIES...

LAT...LON 3660 9692 3655 9694 3651 9703 3635 9702
      3625 9710 3625 9714 3617 9716 3629 9852
      3645 9836 3647 9811 3649 9810 3659 9790
TIME...MOT...LOC 2318Z 270DEG 19KT 3638 9818 3619 9746

$$

OKC047-071-093-103-232345-
/O.CON.KOUN.SV.W.0221.000000T0000Z-110523T2345Z/
GARFIELD OK-NOBLE OK-KAY OK-MAJOR OK-
618 PM CDT MON MAY 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN MAJOR...EXTREME SOUTHWESTERN KAY...NOBLE AND
GARFIELD COUNTIES...

AT 618 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM MENO TO 6 MILES SOUTH OF
LUCIEN...MOVING EAST AT 20 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE BILLINGS...BRECKENRIDGE...
  CARRIER...CERES...COVINGTON...DOUGLAS...DRUMMOND...ENID...
  FAIRMONT...GARBER...HAYWARD...HUNTER...KREMLIN...LAHOMA...LAKE
  MCMURTRY...LUCIEN...MARLAND...MENO...NORTH ENID...PERRY...RED
  ROCK...RINGWOOD...SOONER LAKE...VANCE AIR FORCE BASE AND WAUKOMIS.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 180 AND 208.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3660 9692 3655 9694 3651 9703 3635 9702
      3625 9710 3625 9714 3617 9716 3629 9852
      3645 9836 3647 9811 3649 9810 3659 9790
TIME...MOT...LOC 2318Z 270DEG 19KT 3638 9818 3619 9746

$$
WR
385 
WWUS54 KOUN 232326
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
626 PM CDT MON MAY 23 2011

OKC071-232336-
/O.CAN.KOUN.SV.W.0221.000000T0000Z-110523T2345Z/
KAY OK-
626 PM CDT MON MAY 23 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EXTREME
SOUTHERN KAY COUNTY...

LAT...LON 3655 9694 3651 9703 3635 9702 3625 9710
      3625 9714 3617 9716 3629 9852 3645 9836
      3647 9810 3649 9810 3657 9794 3659 9696
TIME...MOT...LOC 2326Z 270DEG 19KT 3638 9813 3619 9741

$$

OKC047-093-103-232345-
/O.CON.KOUN.SV.W.0221.000000T0000Z-110523T2345Z/
GARFIELD OK-NOBLE OK-MAJOR OK-
626 PM CDT MON MAY 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN MAJOR...NOBLE AND GARFIELD COUNTIES...

AT 626 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM MENO TO 6 MILES SOUTH OF
LUCIEN...MOVING EAST AT 20 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF GOLF BALLS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE BILLINGS...BRECKENRIDGE...
  CARRIER...CERES...COVINGTON...DOUGLAS...DRUMMOND...ENID...
  FAIRMONT...GARBER...HAYWARD...HUNTER...KREMLIN...LAHOMA...LAKE
  MCMURTRY...LUCIEN...MARLAND...MENO...NORTH ENID...PERRY...RED
  ROCK...RINGWOOD...SOONER LAKE...VANCE AIR FORCE BASE AND WAUKOMIS.

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 180 AND 207.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3655 9694 3651 9703 3635 9702 3625 9710
      3625 9714 3617 9716 3629 9852 3645 9836
      3647 9810 3649 9810 3657 9794 3659 9696
TIME...MOT...LOC 2326Z 270DEG 19KT 3638 9813 3619 9741

$$
WR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 3:32 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, May 23, 3:32 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
332 PM CDT MON MAY 23 2011

.DISCUSSION...
A COMPLICATED SET OF SURFACE BOUNDARIES IS IN PLACE THIS AFTERNOON.
AN OUTFLOW BOUNDARY LEFT OVER FROM MORNING STORMS CLIPS THE
NORTHEAST CORNER OF THE CWA...A SURFACE TROUGH STRETCHES THROUGH
NORTHWEST OK...AND THIS SURFACE TROUGH CONNECTS TO A DRYLINE WHICH
EXTENDS THROUGH WESTERN OK AND INTO NORTHWEST TX. STORMS ARE SLOWLY
DEVELOPING AHEAD OF THE DRYLINE FROM AROUND CLINTON TO AROUND
GRANITE...AND FURTHER STORM DEVELOPMENT CAN BE EXPECTED INTO THE
LATE AFTERNOON AND EARLY EVENING. DISCRETE SUPERCELLS SHOULD BE
FAVORED...WITH A TENDENCY FOR STORM INTENSITY TO DECREASE AFTER DARK.

ANOTHER ROUND OF SEVERE THUNDERSTORMS IS EXPECTED ON TUESDAY
AFTERNOON. THE MID LEVEL CAP IS FORECAST TO STRENGTHEN TUESDAY
MORNING. HOWEVER...THE BASE OF A NEGATIVELY TILTED MID LEVEL TROUGH
WILL SWING INTO THE SOUTHERN PLAINS TUESDAY EVENING...PROVIDING
PLENTY OF LARGE SCALE LIFT WHICH SHOULD OVERCOME THE CAP BY LATE
AFTERNOON OR EARLY EVENING.

REGARDING FIRE WEATHER...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR
PORTIONS OF FAR WESTERN OK FORECAST TO BE WEST OF THE DRYLINE
TUESDAY AFTERNOON. THE WATCH WILL NOT BE TAKEN FARTHER SOUTHWARD FOR
NOW AS GREEN VEGETATION HAS LIKELY BEGUN GROWING AS A RESULT OF
RECENT RAINS.

COOLER AIR WILL MOVE IN ON WEDNESDAY AS A CLOSED MID LEVEL LOW
PASSES TO THE NORTH OF THE CWA. CLOUDY SKIES AND POSSIBLY A FEW
LINGERING THUNDERSTORMS WILL BE POSSIBLE FROM NORTHERN INTO EASTERN
PORTIONS OF THE CWA...LIKELY REMAINING BELOW SEVERE LEVELS.

NO CHANGES TO THE FORECAST HAVE BEEN MADE FROM THURSDAY ONWARD.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  69  89  63  83 /  30  30  40  20
HOBART OK         68  93  57  86 /  20  20  30  10
WICHITA FALLS TX  69  95  61  88 /  20  30  20  10
GAGE OK           64  89  54  78 /  40  20  30  20
PONCA CITY OK     73  86  62  77 /  50  30  60  30
DURANT OK         68  85  68  85 /  30  20  30  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR OKZ004-009-014-021.

TX...NONE.
&&

02/03
TAYLOR
Hazardous weather outlook, May 23, 4:53 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
453 PM CDT MON MAY 23 2011

OKZ004>048-050>052-TXZ083>090-241000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
453 PM CDT MON MAY 23 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
CENTRAL AND WESTERN OKLAHOMA. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS MUCH OF THE REMAINDER OF OKLAHOMA AND WESTERN
NORTH TEXAS.

LOCATION...
THE MODERATE RISK IS EAST OF A WOODWARD TO ALTUS LINE...AND NORTH OF
A FREDERICK TO WAURIKA TO HOLDENVILLE LINE. THE SLIGHT RISK IS SOUTH
AND WEST OF THE MODERATE RISK ACROSS THE REMAINDER OF OKLAHOMA AND
WESTERN NORTH TEXAS.

IMPACTS...
DAMAGE TO HOMES...CARS AND VEGETATION POSSIBLE FROM HAIL  TO THE
SIZE OF BASEBALLS OR LARGER AND DAMAGING WIND GUSTS OVER 65 MPH.
ISOLATED TORNADOES WILL ALSO BE POSSIBLE THIS EVENING.

TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE THROUGH THIS EVENING.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS THROUGH THE
OVERNIGHT HOURS.

DISCUSSION...
A DRYLINE EXTENDED SOUTH ACROSS WESTERN OKLAHOMA WHILE A STATIONARY
FRONT AND OUTFLOW BOUNDARY EXTENDED ACROSS NORTHERN OKLAHOMA.
THUNDERSTORMS HAVE DEVELOPED ALONG THESE BOUNDARIES LATE THIS
AFTERNOON. THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE EAST
ACROSS PARTS OF OKLAHOMA AND NORTH TEXAS THIS EVENING. THE AIRMASS
IS VERY UNSTABLE AND IS SUPPORTING SEVERE THUNDERSTORMS. VERY LARGE
HAIL... DAMAGING WINDS... AND ISOLATED TORNADOES WILL BE POSSIBLE.
HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO BE
LIKELY WITH THE THUNDERSTORMS.

THUNDERSTORMS ARE EXPECTED TO DECREASE LATE THIS EVENING.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 24.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THERE IS A POTENTIAL FOR MORE WIDESPREAD AND SIGNIFICANT SEVERE
WEATHER ON TUESDAY. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS
EAST OF A LINE FROM WOODWARD... TO CLINTON AND FREDERICK OKLAHOMA...
TO VERNON AND SEYMOUR TEXAS. SEVERE STORMS ARE EXPECTED TO DEVELOP
BY AFTERNOON AS A STRONG UPPER SYSTEM LIFTS NORTHEASTWARD FROM THE
SOUTHERN ROCKIES AND INTERACTS WITH A STRENGTHENING DRYLINE PUSHING
INTO OKLAHOMA AND WESTERN NORTH TEXAS. VERY LARGE HAIL...DAMAGING
WINDS...AND TORNADOES WILL BE POSSIBLE. THUNDERSTORM CHANCES
CONTINUE WEDNESDAY AND WEDNESDAY NIGHT ALTHOUGH THE RISK OF SEVERE
WEATHER WILL LIKELY MOVE EAST OF THE AREA.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.

MAXWELL

In the hours before

Local storm report, May 23, 5:21 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
521 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     HAIL             1 E GOTEBO              35.07N 98.86W
05/23/2011  E2.50 INCH       KIOWA              OK   PUBLIC

0518 PM     HAIL             ENE GOTEBO              35.07N 98.87W
05/23/2011  E1.75 INCH       KIOWA              OK   PUBLIC

&&

JPIKE
Local storm report, May 23, 5:23 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
523 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 PM     HAIL             1 NNE RENFROW           36.94N 97.65W
05/23/2011  E1.25 INCH       GRANT              OK   PUBLIC

&&

JPIKE
Local storm report, May 23, 5:27 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
527 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HAIL             2 S GOTEBO              35.04N 98.87W
05/23/2011  E3.51 INCH       KIOWA              OK   PUBLIC

&&

JPIKE
Local storm report, May 23, 5:31 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
531 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0529 PM     HAIL             4 N FREDERICK           34.45N 99.01W
05/23/2011  E1.00 INCH       TILLMAN            OK   AMATEUR RADIO

            AT MANITOU

&&

JPIKE
Local storm report, May 23, 5:37 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
537 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             ENID                    36.40N 97.88W
05/23/2011  E1.00 INCH       GARFIELD           OK   NWS EMPLOYEE

&&

JPIKE
Local storm report, May 23, 5:41 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
541 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             4 N FREDERICK           34.45N 99.01W
05/23/2011  E1.50 INCH       TILLMAN            OK   AMATEUR RADIO

            AT MANITOU

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:00 PM CDTSpecial Weather StatementOUNCarter30 min
May 22, 7:09 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Love, Murray, Stephens51 min
May 22, 7:14 PM CDTSpecial Weather StatementOUNSeminole31 min
May 22, 7:54 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Johnston, Murray, Pontotoc, Seminole51 min
May 22, 7:56 PM CDTSpecial Weather StatementOUNHughes19 min
May 22, 8:40 PM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Seminole50 min
May 22, 8:58 PM CDTSpecial Weather StatementOUNAtoka47 min
May 22, 9:31 PM CDTSpecial Weather StatementOUNHughes14 min
May 23, 9:01 AM CDTSpecial Weather StatementOUNBryan29 min
May 23, 9:30 AM CDTSpecial Weather StatementOUNBryan15 min
May 23, 1:17 PM CDTSpecial Weather StatementOUNBryan13 min
May 23, 3:13 PM CDTSpecial Weather StatementOUNCuster, Washita32 min
May 23, 3:36 PM CDTFire Weather WatchOUNBeckham, Ellis, Harper, Roger Mills13 hr
May 23, 3:40 PM CDTSpecial Weather StatementOUNBlaine, Washita35 min
May 23, 3:45 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher, Major60 min
May 23, 4:04 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey41 min
May 23, 4:07 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major53 min
May 23, 4:21 PM CDTSpecial Weather StatementOUNWashita24 min
May 23, 4:26 PM CDTTornado WarningOUNBlaine, Kingfisher, Major39 min
May 23, 4:31 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita59 min
May 23, 4:32 PM CDTSpecial Weather StatementOUNKay13 min
May 23, 4:34 PM CDTSevere Thunderstorm WarningOUNGrant, Kay56 min
May 23, 4:43 PM CDTSpecial Weather StatementOUNJackson17 min
May 23, 4:45 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Grant, Kingfisher, Major60 min
May 23, 4:53 PM CDTSpecial Weather StatementOUNJackson22 min
May 23, 5:04 PM CDTSpecial Weather StatementOUNLogan, Noble, Payne26 min
May 23, 5:12 PM CDTSevere Thunderstorm WarningOUNTillman48 min
May 23, 5:21 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita54 min
May 23, 5:40 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa65 min
May 23, 5:44 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher46 min
May 23, 6:00 PM CDTSevere Thunderstorm WarningOUNComanche, Tillman45 min
May 23, 6:07 PM CDTFlash Flood WarningOUNAlfalfa, Garfield, Major3 hr
May 23, 6:13 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan62 min
May 23, 6:16 PM CDTSpecial Weather StatementOUNOklahoma44 min
May 23, 6:17 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa28 min
May 23, 6:27 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher63 min
May 23, 6:36 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton54 min
May 23, 6:40 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa49 min
May 23, 6:43 PM CDTSevere Thunderstorm WarningOUNGarfield, Major, Noble, Payne62 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.